# SDR DALA2015112907251

- Difficulty date: November 28, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER PAN BETWEEN BEAM NR 5 AND FWD CARGO EDGE AT MID CARGO COMPARTMENT DOOR, C2, SM.  CRACKED INNER PAN WAS STOPPED IAW SRM 51-01, PAR 21.  CRACKED LONGERON  .755", NEW DOUBLER WAS FABRICATED IAW SRM 52-03D NEW DOUBLER WAS PAINTED AND INSTALLED IAW SRM 51-10-3, PAR 14 AND 21, 51-30-2 AND 51-30-4.
